# SDR 95ZZZX3100

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Hinge
- Part number: 3924290502
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PHL/ATL - FLT 547 - THE RIGHT FLYING DOOR SEPARATED FROM THE AIRCRAFT, FLYING DOOR HINGE BROKEN.  REPLACED FLYING DOOR HINGE ASSY.
